MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Attune Instruments : Insertion Devices

DePuy Ireland - 9616671 ATTUNE; Attune Instruments : Insertion Devices
Catalog Number 254401005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total knee arthroplasty (tka) surgery the tightening knob on the femoral introducer broke off.The incident occurred after the implants had been secured in place.The surgery was successfully completed.There were no delays to the procedure.There were no adverse events.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
Attune Instruments : Insertion Devices
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50476689
Report Number1818910-2026-14689
Device Sequence Number13289982
Product Code HWR
UDI-Device Identifier10603295130215
UDI-Public(01)10603295130215(10)AB4037890
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254401005
Device Lot NumberAB4037890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale